arrow
Volume 27, Number 5
Previous Issue Next Issue

J. Comp. Math., 27 (2009), pp. 561-562

Preview Full PDF 1767 23695 Abstract

Liuqiang Zhong, Shi Shu, Gabriel Wittum & Jinchao Xu

10.4208/jcm.2009.27.5.011

J. Comp. Math., 27 (2009), pp. 563-572.

Preview Full PDF 1747 21379 Abstract

Ralf Hiptmair & Weiying Zheng

10.4208/jcm.2009.27.5.012

J. Comp. Math., 27 (2009), pp. 573-603.

Preview Full PDF 1598 22198 Abstract

Tzanio V. Kolev & Panayot S. Vassilevski

10.4208/jcm.2009.27.5.013

J. Comp. Math., 27 (2009), pp. 604-623.

Preview Full PDF 1707 22921 Abstract

Mario Bebendorf & Joerg Ostrowski

10.4208/jcm.2009.27.5.014

J. Comp. Math., 27 (2009), pp. 624-641.

Preview Full PDF 1623 23238 Abstract

Markus Clemens, Jens Lang, Delia Teleaga & Georg Wimmer

10.4208/jcm.2009.27.5.015

J. Comp. Math., 27 (2009), pp. 642-656.

Preview Full PDF 1760 20886 Abstract

R.H.W. Hoppe & J. Schöberl

10.4208/jcm.2009.27.5.016

J. Comp. Math., 27 (2009), pp. 657-676.

Preview Full PDF 1609 20519 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard